JAMP  Vol.3 No.7 , July 2015
On No-Node Solutions of the Lazer-McKenna Suspension Bridge Models
Abstract: In this paper, we are concerned with the existence and multiplicity of no-node solutions of the Lazer-McKenna suspension bridge models by using the fixed point theorem in a cone.
Cite this paper: Wang, F. and Zhou, K. (2015) On No-Node Solutions of the Lazer-McKenna Suspension Bridge Models. Journal of Applied Mathematics and Physics, 3, 737-740. doi: 10.4236/jamp.2015.37088.

[1]   Lazer, A.C. and McKenna, P.J. (1990) Large-Amplitude Periodic Oscillations in Suspension Bridges: Some New Connections with Nonlinear Analysis. Siam Review, 32, 537-578.

[2]   Wang, H. (2009) Periodic Solutions to Non-Autonomous Second-Order Systems. Nonlinear Analysis: Theory, Methods & Applications, 71, 1271-1275.

[3]   Dajun, G. and Lakshmikantham, V. (1988) Nonlinear Problems in Abstract Cones.

[4]   Chu, J., Fan, N. and Torres, P.J. (2012) Periodic Solutions for Second Order Singular Damped Differential Equations. Journal of Mathematical Analysis and Applications, 388, 665-675.